Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: effexor and female hormones

Posted by geezerchicky on April 12, 2005, at 21:45:37

In reply to Re: effexor and female hormones geezerchicky, posted by just so sad on April 12, 2005, at 20:47:48

Yeah, I don't know if it's just a coincidence or what. Maybe it's just me!! ;-/

Anyway, I'm really anxious to hear if anyone else has experienced this.

> I've been on Effexor for about 3 months and have started having frequent periods. I was wondering if it was related to the Effexor. I am waiting for results from an ultrasound to make sure it's nothing more serious, if not, my doc says I should go on the "pill" - I'm glad I read this - I will think twice before doing it!


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[483526]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:geezerchicky thread:483359
URL: http://www.dr-bob.org/babble/20050408/msgs/483526.html